MAUDE Adverse Event Report: BIOMET 3I CERTAIN GOLD-TITE LARGE HEXED SCREW; DENTAL SCREW

BIOMET 3I CERTAIN GOLD-TITE LARGE HEXED SCREW; DENTAL SCREW
Catalog Number ILRGHG
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A3: gender unknown / not provided.A4: patient weight unknown / not provided.D10.Concomitant medical products ilrght, certain titanium large hexed screw lot 1281722.G4: premarket identification k072642.
 
Event or Problem Description
It was reported the fractures of two screws at tooth site 36/37.Crown mobility due to screw fracture.Implants are still placed on the patient.Screws placed on (b)(6) 2020 and removed on (b)(6) 2025.The process was not completed.No impact on the patient reported.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) ilrghg, (certain gold-tite large hexed screw) for evaluation.Visual evaluation was performed; the screw was fractured at the threads.Threaded piece was not returned.Device history record (dhr) review was completed for the subject lot number 1232658.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1232658 for similar events and no other complaint was identified.Review completed utilizing keywords: dental: functional: fracture: screw.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was patient factors.Therefore, based on the available information, a device malfunction did occur.The screw was fractured.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN GOLD-TITE LARGE HEXED SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22165929
Report Number0001038806-2025-01305
Device Sequence Number7818758
Product Code DZE
UDI-Device Identifier00844868006121
UDI-Public(01)00844868006121(17)240922(10)1232658
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K972444
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/22/2024
Device Catalogue NumberILRGHG
Device Lot Number1232658
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL SCREW SEE H10 NARRATIVE.
Patient Age49 YR
Patient SexUnknown
Patient EthnicityNon Hispanic